# SDR AALA202106289029

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737-8
- Aircraft serial: 44485
- Aircraft time: 778 hours, 345 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR VERY DIFFICULT TO OPEN. LUBED COCKPIT DOOR LATCH PER AMM 52-50-00.
